# SDR SWAA2014091832088

- Difficulty date: September 3, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 73,887 hours, 62,836 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT TE WEDGE OTBD AFT CORNER DELAMINATED.  REPAIRED NR 2 SLAT IAW SRM.
